# SDR 02216305

- Difficulty date: August 4, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew noted that the emergency floor track light were inoperative between seat rows 3 and 4.  Maintenance personnel cleaned and secured the connector for the emergency floor track lights.  An operational check was satisfactory and the aircraft was returned to service.
